Tags

Type your tag names separated by a space and hit enter

Allergic contact dermatitis caused by hydroxyacetophenone in a face cream.
Contact Dermatitis 2018; 78(2):174-175CD

Authors+Show Affiliations

Department of Dermatology, Hospital Universitario Infanta Sofía, 28702 Madrid, Spain.Department of Dermatology, Hospital Universitario Infanta Sofía, 28702 Madrid, Spain.Department of Dermatology, Hospital Universitario Infanta Sofía, 28702 Madrid, Spain.Department of Dermatology, Hospital Universitario Infanta Sofía, 28702 Madrid, Spain.

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

29341188

Citation

Sanz-Sánchez, Tatiana, et al. "Allergic Contact Dermatitis Caused By Hydroxyacetophenone in a Face Cream." Contact Dermatitis, vol. 78, no. 2, 2018, pp. 174-175.
Sanz-Sánchez T, Valverde Garrido R, Maldonado Cid P, et al. Allergic contact dermatitis caused by hydroxyacetophenone in a face cream. Contact Derm. 2018;78(2):174-175.
Sanz-Sánchez, T., Valverde Garrido, R., Maldonado Cid, P., & Díaz-Díaz, R. M. (2018). Allergic contact dermatitis caused by hydroxyacetophenone in a face cream. Contact Dermatitis, 78(2), pp. 174-175. doi:10.1111/cod.12900.
Sanz-Sánchez T, et al. Allergic Contact Dermatitis Caused By Hydroxyacetophenone in a Face Cream. Contact Derm. 2018;78(2):174-175. PubMed PMID: 29341188.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Allergic contact dermatitis caused by hydroxyacetophenone in a face cream. AU - Sanz-Sánchez,Tatiana, AU - Valverde Garrido,Ricardo, AU - Maldonado Cid,Paola, AU - Díaz-Díaz,Rosa M, PY - 2017/07/24/received PY - 2017/08/01/revised PY - 2017/08/02/accepted PY - 2018/1/18/entrez PY - 2018/1/18/pubmed PY - 2018/10/4/medline KW - CAS no. 99-93-4 KW - allergic contact dermatitis KW - antioxidant KW - case report KW - cosmetics KW - hydroxyacetophenone SP - 174 EP - 175 JF - Contact dermatitis JO - Contact Derm. VL - 78 IS - 2 SN - 1600-0536 UR - https://www.unboundmedicine.com/medline/citation/29341188/Allergic_contact_dermatitis_caused_by_hydroxyacetophenone_in_a_face_cream_ L2 - https://doi.org/10.1111/cod.12900 DB - PRIME DP - Unbound Medicine ER -